Sh:718

Bib entry
@article{Sh:718,
 author = {Shelah, Saharon and V{\"a}is{\"a}nen, Pauli},
 title = {{The number of $L_{\infty\kappa}$-equivalent nonisomorphic models for $\kappa$ weakly compact}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {174},
 number = {2},
 year = {2002},
 pages = {97--126},
 issn = {0016-2736},
 doi = {10.4064/fm174-2-1},
 mrclass = {03C55 (03C75)},
 mrnumber = {1927234},
 mrreviewer = {Mirna D\v{z}amonja},
 doi = {10.4064/fm174-2-1},
 note = {\href{https://arxiv.org/abs/math/9911232}{arXiv: math/9911232}},
 arxiv_number = {math/9911232}
}